# SDR WXOA99017

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 99198641
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC INSPECTIN PERFORMED PER OPS 4.751 OF LEFT PYLON 'BATH TUB' FITTING.  INDICATION OF CRACK NOTED AT FAIL/SAFE STRAP INBOARD UPPER RIVET.  DIMENSION OF CRACK APPROXIMATELY 2.5 INCH IN LENGTH.  REMOVED AND REPLACED LEFT PYLON BATH TUB FITTING PER DC-9 SRM 51-30-5 AND 51-30-1.  (M)
